MathSciNet Relay Station
MathSciNet bibliographic data
MR1175254 (93g:60059) 60F10
Dinwoodie, I. H.; Zabell, S. L. Large deviations for exchangeable random vectors. Ann. Probab. 20 (1992), no. 3, 1147–1166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement